MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP - UTS, ENGLISH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP - UTS, ENGLISH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-83
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, the cs300 intra-aortic balloon pump (iabp) unit has a pressure port issue.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
A getinge field service engineer fse was dispatched to the site to evaluate the unit.He states that device was tipped over during transport.Crm and safety disk were damaged.Replaced crm and safety disk.Performed a full function and calibration check.Could not find any issues with blood pressure connector port.Cleared device for use and returned to clinical service.
 
Event or Problem Description
It was reported that, the cs300 intra-aortic balloon pump (iabp) unit has a pressure port issue.It is unknown about the patient involvement.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP - UTS, ENGLISH, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key16522140
Report Number2249723-2023-01440
Device Sequence Number2343248
Product Code DSP
UDI-Device Identifier10607567108285
UDI-Public10607567108285
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3023-83
Device Catalogue Number0998-00-3023-83
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Supplement Date Received by Manufacturer03/01/2024
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2009
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown